# SDR FDEA200908313166

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC05531
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP INBD FWD HINGE JACKET INBD LWR SUPPORT CRACKED.   DAMAGED BEAM REMOVED AND REPLACED AT RT OUTBD FLAP INBD FWD HINGE JACKET INBD   LWR AREA IAW SRM 51-31-01 REV 41.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 107.
